# SDR VNAA2017062899901

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 31,651 hours, 31,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603024
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 718 FRAME CRACKED AT STRINGER 11R.   REPLACED THE FRAME SECTION.
